Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 36, Number 2

All articles in this issue are freely accessible.

Anharmonic analysis of a time-dependent packed bed thermocline
Stephen B. Margolis.
Quart. Appl. Math. 36 (1978), 97-114
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 479055
Generalization of dual structural optimization problems in terms of fractional programming
A. J. Morris.
Quart. Appl. Math. 36 (1978), 115-119
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 496698
Stability and uniqueness for a turbulence model of Burgers
C. O. Horgan and W. E. Olmstead.
Quart. Appl. Math. 36 (1978), 121-127
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 495602
An example of elliptic stability with large parameters: Lamé’s equation and the Arnold-Moser-Rüssmann criterion
G. Pecelli and E. S. Thomas.
Quart. Appl. Math. 36 (1978), 129-140
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 502471
Vibrations of long narrow plates. I
R. S. Chadwick.
Quart. Appl. Math. 36 (1978), 141-154
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 502570
Vibrations of long narrow plates. II
R. S. Chadwick.
Quart. Appl. Math. 36 (1978), 155-166
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 502571
Dynamics of the Josephson junction
M. Levi, F. C. Hoppensteadt and W. L. Miranker.
Quart. Appl. Math. 36 (1978), 167-198
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 484023

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website